Extension of automorphisms of a subfactor to the symmetric enveloping algebra

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this article, we consider an extension of automorphisms of a subfactor to the symmetric enveloping algebra introduced by Popa. We discuss the relation between this extension and invariants of automorphisms introduced by Kawahigashi. We also compute the symmetric enveloping algebras arising from orbifold subfactors.

Original languageEnglish
Pages (from-to)637-659
Number of pages23
JournalInternational Journal of Mathematics
Volume12
Issue number6
DOIs
Publication statusPublished - Aug 1 2001
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this